# SDR AALA202309279035

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 65,230 hours, 38,078 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TROUBLESHOOTING NOSE GEAR VIBRATION ISSUE MAINTENANCE FOUND THE NOSE LANDING GEAR UPPER AND LOWER TORQUE LINKS TO HAVE EXCESSIVE PLAY. MAINTENANCE REPLACED THE NOSE LANDING GEAR UPPER (AALA202309279035) AND LOWER (AALA202309272304) TORQUE LINKS PER AMM 32-21-27.
